Archives

2013 / VOL-03, ISSUE-01, JANUARY-MARCH 2013

Statin induced temporary accommodation inertia – a report

By  Arun Chakrabrati

Case Report

Page:  583-584

Abstract

Statin medications are mainstay of treatment for patients with dyslipidemia and coronary artery diseases. Statin has rarely some adverse effects like rhabdomyolysis and myositis. There are several reported cases of eye muscle weakness or paralysis leading to diplopia, ophthalmoplegia and blepheroptosis. But no literature reported any cases of transient accommodation inertia. This study reported one case of atorvastatin induced transient accommodation inertia leading to temporary blurring of vision. It was found from this study that Not only atorvastatin has rare side effects like myositis, rhabdomyolysis, external ophthalmoplegia, but it can cause transient ciliary muscle paralysis.

 Download Complete Article ⇓⇓ 

Visits: 521 Downloads:9

AJPHS

ISSN: 2321-3965

© Copyright @ AJPHS. All right reserved.Designed By IRSYS